# SDR DALA2024072907572

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0467372) CORROSION AFT CARGO TIE DOWN TRACK @STA. 787 TO 792, LBL 17-3. REPAIRED AFT CARGO TIE DOWN TRACK AT STA 767 TO 807 LBL 17.2 PER B737-800 SRM 53-00-53-2R-3.
